Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 64, NWS Springfield, MO

October 29, 2009Shannon County, Missouri

NWS Springfield, MO issued this river flood warning at Oct 29, 2009, 7:38 PM CDT for Shannon County, Missouri. It took effect at Oct 29, 2009, 11:41 PM CDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Oct 29, 2009, 7:38 PM CDT (00:38 UTC)
In effect from
Oct 29, 2009, 11:41 PM CDT
Expired
Oct 31, 2009, 2:05 AM CDT
In force
26 hr
Issued by
NWS Springfield, MO
Flood severity
Moderate

County Shannon County, MO

The radar

The Springfield radar (KSGF), 177 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Jacks Fork at Eminence (EMCM7). The gauge peaked at 13.06 ft at Oct 30, 2009, 7:00 AM CDT.

actionminormoderate5101510/2910/3010/3111/01
Action stage
6.4 ft
Minor stage
12 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07066000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KSGF 300038
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 PM CDT THU OCT 29 2009

...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED  A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...

  JACKS FORK RIVER AT EMINENCE AFFECTING SHANNON COUNTY
  
.HEAVY RAINFALL ACROSS SOUTH CENTRAL MISSOURI HAS CAUSED RIVER LEVELS TO 
RISE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE CAMPING NEAR THE RIVER OR WITH PROPERTY AND LIVESTOCK ALONG
THE RIVER SHOULD CONTINUE TO MONITOR RIVER CONDITIONS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC203-301238-
/O.NEW.KSGF.FL.W.0064.091030T0441Z-091101T0140Z/
/EMCM7.2.ER.091030T0441Z.091030T1200Z.091031T0140Z.NO/
738 PM CDT THU OCT 29 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A 

* FLOOD WARNING FOR 
  THE JACKS FORK RIVER AT EMINENCE.
* FROM THIS EVENING TO SATURDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  6:30 PM THURSDAY THE STAGE WAS 4.8 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 15.0 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TOMORROW EVENING.
* IMPACT...AT 15.0 FEET...MODERATE FLOODING BEGINS AT THE GAGE SITE.

$$
5 follow-up statements
000 
WGUS83 KSGF 300722
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
222 AM CDT FRI OCT 30 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

  JACKS FORK RIVER AT EMINENCE AFFECTING SHANNON COUNTY 
.HEAVY RAINFALL ACROSS CENTRAL MISSOURI ON THURSDAY HAS CAUSED RIVER 
LEVELS TO RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC203-302222-
/O.CON.KSGF.FL.W.0064.000000T0000Z-091101T0140Z/
/EMCM7.2.ER.091030T0932Z.091030T1200Z.091031T0140Z.NO/
222 AM CDT FRI OCT 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE JACKS FORK RIVER AT EMINENCE.
* AT  2:01 AM FRIDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 15.0 FEET BY THIS MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 15.0 FEET...MODERATE FLOODING BEGINS AT THE GAGE SITE.

$$
000 
WGUS83 KSGF 301539
FLSSGF




FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1039 AM CDT FRI OCT 30 2009





...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
  JACKS FORK RIVER AT EMINENCE AFFECTING SHANNON COUNTY 
  GASCONADE RIVER AT JEROME AFFECTING PHELPS COUNTY 
.HEAVY RAINFALL YESTERDAY HAS CAUSED RIVER LEVELS TO 
RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-310639-
/O.EXT.KSGF.FL.W.0065.000000T0000Z-091101T2308Z/
/TBNM7.1.ER.091030T0450Z.091030T1800Z.091031T2308Z.NO/
1039 AM CDT FRI OCT 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  7:00 AM FRIDAY THE STAGE WAS 15.1 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.3 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* IMPACT...AT 15.0 FEET...FLOOD WATERS AFFECT THE LOWER TA 250 
  TRAINING AREA. 

$$

MOC203-310639-
/O.EXT.KSGF.FL.W.0064.000000T0000Z-091101T0136Z/
/EMCM7.1.ER.091030T1015Z.091030T1800Z.091031T0136Z.NO/
1039 AM CDT FRI OCT 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE JACKS FORK RIVER AT EMINENCE.
* AT 10:16 AM FRIDAY THE STAGE WAS 12.0 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 15.0 FEET...MODERATE FLOODING BEGINS AT THE GAGE SITE.

$$

MOC161-310639-
/O.EXT.KSGF.FL.W.0066.091030T1537Z-091103T0300Z/
/JRMM7.1.ER.091030T1034Z.091031T1200Z.091102T0300Z.NO/
1039 AM CDT FRI OCT 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE GASCONADE RIVER AT JEROME.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 AM FRIDAY THE STAGE WAS 16.4 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.8 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY 
  BEFORE MIDNIGHT.
* IMPACT...AT 18.5 FEET...FLOOD WATERS BEGIN TO AFFECT SOME RESIDENTAL
  WOODEN DECKS ON THE LEFT BANK. 

$$
000 
WGUS83 KSGF 302236
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
536 PM CDT FRI OCT 30 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  JACKS FORK RIVER AT EMINENCE AFFECTING SHANNON COUNTY 
.HEAVY RAINFALL FROM THURSDAY HAS CAUSED RIVER LEVELS TO RISE. RUNOFF
CONTINUES ACROSS THE AREA AND MINOR FLOODING WILL CONTINUE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC203-311336-
/O.EXT.KSGF.FL.W.0064.000000T0000Z-091101T0434Z/
/EMCM7.1.ER.091030T1015Z.091030T1200Z.091031T0434Z.NO/
536 PM CDT FRI OCT 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE JACKS FORK RIVER AT EMINENCE.
* AT  5:16 PM FRIDAY THE STAGE WAS 12.2 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 12.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE. IN
  ADDITION, THE CAMPGROUND AT ALLEY SPRINGS, UPSTREAM FROM EMINENCE 
  BEGINS TO FLOOD. 

$$
000 
WGUS83 KSGF 310112
FLSSGF




FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
812 PM CDT FRI OCT 30 2009





...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
  JACKS FORK RIVER AT EMINENCE AFFECTING SHANNON COUNTY 
  JAMES RIVER AT GALENA AFFECTING STONE COUNTY 
  GASCONADE RIVER AT JEROME AFFECTING PHELPS COUNTY 
  LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY 
.HEAVY RAINFALL OVER THE PAST FEW DAYS ACROSS SOUTH CENTRAL MISSOURI
 HAS CAUSED RIVER LEVELS TO RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC161-311612-
/O.EXT.KSGF.FL.W.0066.000000T0000Z-091104T0232Z/
/JRMM7.1.ER.091030T1034Z.091102T1200Z.091103T0232Z.NO/
812 PM CDT FRI OCT 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE GASCONADE RIVER AT JEROME.
* AT  7:45 PM FRIDAY THE STAGE WAS 17.1 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.6 FEET BY 
  MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  EVENING.
* IMPACT...AT 20.5 FEET...FLOOD WATERS BEGIN TO IMPACT THE STEEL 
  RESIDENTIAL FENCE LINE AT THE GAGE SITE. 

$$

MOC169-311611-
/O.EXT.KSGF.FL.W.0065.000000T0000Z-091102T1536Z/
/TBNM7.1.ER.091030T0450Z.091031T0000Z.091101T1536Z.NO/
812 PM CDT FRI OCT 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  7:00 PM FRIDAY THE STAGE WAS 16.1 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE SUNDAY MORNING.
* IMPACT...AT 17.0 FEET...MODERATE FLOODING OCCURS NEAR THE GAGE SITE.

$$

MOC203-311611-
/O.EXT.KSGF.FL.W.0064.000000T0000Z-091101T0900Z/
/EMCM7.1.ER.091030T1015Z.091030T1200Z.091031T0900Z.NO/
812 PM CDT FRI OCT 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE JACKS FORK RIVER AT EMINENCE.
* AT  7:31 PM FRIDAY THE STAGE WAS 12.8 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW.
* IMPACT...AT 12.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE. IN
  ADDITION, THE CAMPGROUND AT ALLEY SPRINGS, UPSTREAM FROM EMINENCE 
  BEGINS TO FLOOD. 

$$

MOC209-311611-
/O.EXT.KSGF.FL.W.0068.091031T0458Z-091102T0632Z/
/GLNM7.1.ER.091031T0458Z.091031T1800Z.091101T0632Z.NO/
812 PM CDT FRI OCT 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER AT GALENA.
* FROM THIS EVENING TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:15 PM FRIDAY THE STAGE WAS 13.6 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 16.5 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* IMPACT...AT 17.5 FEET...FLOOD WATERS REACH THE SECOND WINDOW LEVEL 
  OF THE RESTROOM AT THE JAMES RIVER OUTFITTERS CANOE PARK AREA. 

$$

MOC217-311611-
/O.EXT.KSGF.FL.W.0067.091031T1715Z-091102T1500Z/
/HTNM7.1.ER.091031T1715Z.091101T0600Z.091101T1500Z.NO/
812 PM CDT FRI OCT 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE OSAGE RIVER NEAR HORTON.
* FROM SATURDAY AFTERNOON TO MONDAY MORNING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  7:45 PM FRIDAY THE STAGE WAS 38.5 FEET. 
* FLOOD STAGE IS 41.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 41.5 FEET BY EARLY SUNDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY LATE SUNDAY MORNING.
* IMPACT...AT 41.0 FEET...MINOR FLOODING AFFECTS LOW LYING AREAS NEAR 
  THE GAGE SITE AND FARMLAND ALONG THE RIVER.  

$$
000 
WGUS83 KSGF 310705
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 AM CDT SAT OCT 31 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  JACKS FORK RIVER AT EMINENCE AFFECTING SHANNON COUNTY
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
  GASCONADE RIVER AT HAZELGREEN 1N AFFECTING LACLEDE COUNTY 
  GASCONADE RIVER AT JEROME AFFECTING PHELPS COUNTY
   
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

  JAMES RIVER AT GALENA AFFECTING STONE COUNTY 
  LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY 
.HEAVY RAINFALL FROM THURSDAY HAS CAUSED RIVER LEVELS TO 
RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC105-312205-
/O.EXT.KSGF.FL.W.0069.000000T0000Z-091102T0217Z/
/HZLM7.2.ER.091031T0825Z.091031T1200Z.091101T0217Z.NO/
205 AM CDT SAT OCT 31 2009

THE FLOOD WARNING CONTINUES FOR
  THE GASCONADE RIVER AT HAZELGREEN 1N.
* AT  1:30 AM SATURDAY THE STAGE WAS ESTIMATED AT 25.3 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 26.5 FEET BY THIS MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 26.0 FEET...MODERATE FLOODING BEGINS AT THE GAGE SITE, 
  WHICH IMPACTS THE OLD STATE HIGHWAY 66 BRIDGE. 

$$

MOC161-312204-
/O.EXT.KSGF.FL.W.0066.000000T0000Z-091104T0200Z/
/JRMM7.1.ER.091030T1034Z.091102T1200Z.091103T0200Z.NO/
205 AM CDT SAT OCT 31 2009

THE FLOOD WARNING CONTINUES FOR
  THE GASCONADE RIVER AT JEROME.
* AT  1:45 AM SATURDAY THE STAGE WAS 17.4 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.4 FEET BY 
  MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  EVENING.
* IMPACT...AT 20.5 FEET...FLOOD WATERS BEGIN TO IMPACT THE STEEL 
  RESIDENTIAL FENCE LINE AT THE GAGE SITE. 

$$

MOC169-312204-
/O.EXT.KSGF.FL.W.0065.000000T0000Z-091102T1132Z/
/TBNM7.1.ER.091030T0450Z.091031T0700Z.091101T1132Z.NO/
205 AM CDT SAT OCT 31 2009

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  2:00 AM SATURDAY THE STAGE WAS 16.6 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW.
* IMPACT...AT 17.0 FEET...MODERATE FLOODING OCCURS NEAR THE GAGE SITE.

$$

MOC209-312204-
/O.CON.KSGF.FL.W.0068.000000T0000Z-091102T0632Z/
/GLNM7.1.ER.091031T0315Z.091031T1800Z.091101T0632Z.NO/
205 AM CDT SAT OCT 31 2009

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER AT GALENA.
* AT  1:30 AM SATURDAY THE STAGE WAS 15.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT.
* IMPACT...AT 17.5 FEET...FLOOD WATERS REACH THE SECOND WINDOW LEVEL 
  OF THE RESTROOM AT THE JAMES RIVER OUTFITTERS CANOE PARK AREA. 

$$

MOC217-312204-
/O.CON.KSGF.FL.W.0067.091031T1715Z-091102T1500Z/
/HTNM7.1.ER.091031T1715Z.091101T0600Z.091101T1500Z.NO/
205 AM CDT SAT OCT 31 2009

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE OSAGE RIVER NEAR HORTON.
* FROM THIS AFTERNOON TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  1:45 AM SATURDAY THE STAGE WAS 39.8 FEET. 
* FLOOD STAGE IS 41.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 41.5 FEET BY AFTER MIDNIGHT. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY TOMORROW LATE MORNING.
* IMPACT...AT 41.0 FEET...MINOR FLOODING AFFECTS LOW LYING AREAS NEAR 
  THE GAGE SITE AND FARMLAND ALONG THE RIVER.  

$$

MOC203-310735-
/O.CAN.KSGF.FL.W.0064.000000T0000Z-091101T0900Z/
/EMCM7.1.ER.091030T1015Z.091030T1200Z.091031T0343Z.NO/
205 AM CDT SAT OCT 31 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE JACKS FORK RIVER AT EMINENCE.
* AT  1:31 AM SATURDAY THE STAGE WAS 10.1 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* FELL BELOW FLOOD STAGE AT 10:43 PM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.5 FEET BY TOMORROW 
  MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Oct 29, 6:34 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Oct 29, 6:34 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
634 PM CDT THU OCT 29 2009

.DISCUSSION...

RAIN AND EMBEDDED THUNDER CONTINUED TO OVERSPREAD THE REGION THIS
AFTERNOON AHEAD OF A DEEP UPPER LEVEL TROUGH LIFTING OUT INTO THE
PLAINS. AN ASSOCIATED COLD FRONT ACROSS THE EASTERN PLAINS HAD
MOVED LITTLE TODAY WITHIN THE DEEP SOUTHERLY FLOW AHEAD OF THE
TROUGH.

INCREASING SYNOPTIC SCALE LIFT WILL INTERACT WITH A VERY MOIST
AIRMASS TO PRODUCE WIDESPREAD HEAVY RAINFALL AND EMBEDDED DEEPER
CONVECTION THROUGH THIS EVENING. PRECIPITABLE WATER VALUES IN EXCESS OF
1.5 INCHES WILL SUPPORT EFFICIENT RAINFALL RATES...AND TRAINING OF
HEAVIER RAIN BANDS WILL ACCENTUATE THE FLOODING THREAT. STORM
TOTAL RAINFALL AMOUNTS OF ONE TO THREE INCHES WILL BE COMMON WITH
LOCALLY HEAVIER AMOUNTS ESPECIALLY ACROSS SOUTH CENTRAL MISSOURI.
GIVEN THE MOIST ANTECEDENT CONDITIONS...FLASH FLOODING COULD
QUICKLY DEVELOP. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF
THE FORECAST AREA TONIGHT AND FRIDAY.

THE POTENTIAL OF SEVERE CONVECTION WILL HINGE ON THE DEGREE OF
INSTABILITY THAT CAN DEVELOP. MODEST INSTABILITY WILL DEVELOP THIS
EVENING AS THE LOW LEVELS CONTINUE TO MOISTEN AND TEMPERATURES
WARM A BIT JUST AHEAD OF THE FRONT. STRONG DEEP LAYERED SHEAR AND
SYNOPTIC SCALE LIFT WILL SUPPORT STRONG STORMS IF ROBUST UPDRAFTS
CAN DEVELOP. DAMAGING WINDS WOULD BE THE PRIMARY THREAT GIVEN THE
STRONG ENVIRONMENTAL WINDS. THE RISK OF TORNADOES APPEARS VERY LOW
AT THIS TIME WITH THE LACK OF INSTABILITY...BUT SOMETHING TO WATCH
IF LOW LEVELS DESTABILIZE SUFFICIENTLY. OVERALL ANY SEVERE STORMS
ARE EXPECTED TO BE ISOLATED IN NATURE.

THE UPPER TROUGH WILL PUSH EAST ACROSS THE REGION FRIDAY PUSHING
THE RAINFALL GRADUALLY TO THE EAST. CLOUDS AND COLD AIR ADVECTION
WILL MAKE FOR A CHILLY DAY FRIDAY WITH TEMPERATURES REMAINING
STEADY OR FALLING INTO THE 40S.

MILDER TEMPERATURES AND SUNSHINE WILL RETURN BY SUNDAY INTO NEXT
WEEK AS A MORE ZONAL UPPER PATTERN DEVELOPS IN THE WAKE OF THE
EXITING STORM SYSTEM.

FOSTER

&&

.AVIATION...

FOR THE KSGF...KJLN AND KBBG TAFS...CURRENTLY A COLD FRONT IS
LOCATED ACROSS EASTERN KANSAS INTO EASTERN OKLAHOMA. AHEAD OF THE
FRONT AN AREA OF SHOWERS AND THUNDERSTORMS IS LOCATED ACROSS THE AREA.
THE THUNDERSTORM ACTIVITY HAS PUSHED EAST OF THE KJLN SITE...WITH
JUST SOME LIGHT RAIN POSSIBLE AT THE KJLN SITE THIS EVENING. THE
SHOWER AND EMBEDDED THUNDERSTORM ACTIVITY WILL CONTINUE TO AFFECT
THE KSGF AND KBBG TAF SITES FOR THE FIRST FEW HOURS OF THE TAF
PERIOD. THE FRONT SHOULD BEGIN TO PUSH EAST FAIRLY QUICKLY ACROSS
THE AREA THIS EVENING AS A STRONG DRY SLOT PUSHES INTO WESTERN
MISSOURI. BEHIND WINDS WILL BECOME MORE WESTERLY AND IFR TO LOW
MVFR CEILINGS CAN BE EXPECTED. CEILINGS SHOULD BEGIN TO IMPROVE
BY FRIDAY MORNING WITH VFR CONDITIONS EXPECTED FOR MUCH OF FRIDAY.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Oct 29, 1:00 PM CDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT THU OCT 29 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-301800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT THU OCT 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS AFTERNOON
ACROSS THE AREA. STRONGER STORMS WILL BE CAPABLE OF LOCALLY HEAVY
RAINFALL WHICH COULD PRODUCE FLOODING...OCCASIONAL
LIGHTNING...WIND GUSTS OF 45 MPH...AND SMALL HAIL.

A COLD FRONT WILL PASS WEST TO EAST THROUGH THE OUTLOOK AREA
TONIGHT. THUNDERSTORMS NEAR THE FRONT THIS EVENING COULD BE
BRIEFLY STRONG TO SEVERE. THE MAIN STORM HAZARDS EXPECTED WILL BE
FLASH FLOODING FROM HEAVY RAINFALL AND DAMAGING WINDS.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA
THROUGH FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MODERATE TO HEAVY RAIN WILL BE POSSIBLE EARLY IN THE DAY OVER
EASTERN SECTIONS OF THE MISSOURI OZARKS WITH POSSIBLE ONGOING
FLOODING PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED THROUGH TONIGHT DUE
 TO THE ISOLATED NATURE OF THE SEVERE WEATHER. EMERGENCY MANAGERS
 AND SPOTTERS ARE ENCOURAGED TO RELAY FLOODING REPORTS TO THE
 NATIONAL WEATHER SERVICE IN SPRINGFIELD MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Oct 29, 3:45 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 PM CDT THU OCT 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLOOD            9 ESE EMINENCE          37.11N 91.20W
10/29/2009                   SHANNON            MO   DEPT OF HIGHWAYS

            ROUTE NN ALONG ROCKY CREEK CLOSED DUE TO FLOODING.

0330 PM     FLOOD            ENE SLIGO               37.78N 91.37W
10/29/2009                   DENT               MO   DEPT OF HIGHWAYS

            ROUTE TT EAST OF ROUTE 19 IS CLOSED DUE TO FLOODING.

&&

WISE
Local storm report, Oct 29, 3:51 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
351 PM CDT THU OCT 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLOOD            5 NW VICHY              38.16N 91.83W
10/29/2009                   MARIES             MO   EMERGENCY MNGR

            SEVERAL LOW WATER CROSSINGS WERE REPORTED TO BE FLOODED
            ACROSS MARIES COUNTY.

&&

WISE
Local storm report, Oct 29, 4:07 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
407 PM CDT THU OCT 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     FLOOD            3 W MOUNTAIN GROVE      37.13N 92.32W
10/29/2009                   WRIGHT             MO   LAW ENFORCEMENT

            SEVERAL LOW WATER CROSSINGS ON COUNTY ROADS ARE REPORTED
            TO BE FLOODED WEST OF MOUNTAIN GROVE.

&&

WISE
Local storm report, Oct 29, 4:26 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
426 PM CDT THU OCT 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     NEOSHO                  36.87N 94.37W
10/29/2009                   NEWTON             MO   LAW ENFORCEMENT

            WINDOWS WERE REPORTED TO BE BLOWN OUT OF BUILDINGS WITH
            AT LEAST ONE BUILDING SUFFERING STRUCTUAL DAMANGE...ALONG
            WITH POWER POLES AND TREES REPORTED TO BE DOWNED. A
            TRACKER TRAILER WAS ALSO REPORTED TO BE BLOWN OVER IN A
            PARKING LOT IN THE CITY OF NEOSHO. DAMAGE EXTENDED FROM
            SOUTHWEST NEOSHO TO JUST NORTH OF BUSINESS 60 ON THE
            NORTHEAST SIDE OF THE CITY.

&&

WISE
Special weather statement, Oct 29, 4:42 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
442 PM CDT THU OCT 29 2009

MOZ088-093-094-102-292230-
LAWRENCE MO-JASPER MO-NEWTON MO-BARRY MO-
442 PM CDT THU OCT 29 2009

...SIGNIFICANT WEATHER ALERT FOR EASTERN NEWTON...LAWRENCE...NORTHERN
BARRY AND SOUTHEASTERN JASPER COUNTIES UNTIL 530 PM CDT...

AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LA RUSSELL TO
WENTWORTH TO STELLA...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE AURORA...AVILLA...CHESAPEAKE...FAIRVIEW...
FREISTATT...HOBERG...LA RUSSELL...MADRY...MARIONVILLE...MCDOWELL...
MILLER...MONETT...MOUNT VERNON...PIERCE CITY...PIONEER...PLEASANT
RIDGE...PURDY...RED OAK...SARCOXIE...STARK CITY...STELLA...STOTTS
CITY...VERONA...WENTWORTH...WHEATON AND WHEELERVILLE.

INTERSTATE 44 BETWEEN MILE MARKERS 27 AND 57 WILL ALSO BE IMPACTED BY
THESE STORMS.

ANGLE
Special weather statement, Oct 29, 6:00 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 PM CDT THU OCT 29 2009

MOZ090-292330-
GREENE MO-
600 PM CDT THU OCT 29 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN GREENE COUNTY UNTIL 630
PM CDT...

AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF ASH GROVE...MOVING
NORTHEAST AT 30 MPH. WINDS NEAR 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE ASH GROVE AND CAVE SPRINGS.

ANGLE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 7:48 PM CDTRiver Flood WarningSGFPulaski61 hr
Oct 29, 8:09 PM CDTAreal Flood WarningSGFChristian, Dallas, Greene, Polk, Stone10 hr
Oct 29, 8:57 PM CDTFlash Flood WarningSGFChristian, Douglas, Ozark, Taney6 hr
Oct 29, 9:22 PM CDTFlash Flood WarningSGFDallas, Douglas, Howell, Laclede, Oregon, Shannon and 3 more6 hr
Oct 29, 9:40 PM CDTFlash Flood WarningSGFCamden, Dent, Maries, Miller, Morgan, Phelps and 1 more5 hr
Oct 29, 10:31 PM CDTFlash Flood WarningSGFDallas, Greene, Polk7 min
Oct 30, 12:04 AM CDTAreal Flood WarningSGFBarry6 hr
Oct 30, 1:16 AM CDTAreal Flood WarningSGFBenton, Hickory5 hr
Oct 30, 2:03 AM CDTRiver Flood WarningSGFPhelps4 days
Oct 30, 2:49 AM CDTAreal Flood WarningSGFBarry, Benton, Camden, Christian, Dallas, Greene and 7 more15 hr
Oct 30, 2:59 AM CDTFlash Flood WarningSGFDent, Douglas, Howell, Laclede, Maries, Oregon and 6 more6 hr
Oct 30, 8:59 AM CDTAreal Flood WarningSGFCamden, Dent, Douglas, Howell, Laclede, Maries and 7 more9 hr
Oct 30, 10:35 AM CDTRiver Flood WarningSGFVernon42 hr
Oct 30, 5:14 PM CDTRiver Flood WarningSGFStone16 hr
Oct 30, 5:40 PM CDTRiver Flood WarningSGFLaclede35 hr
Oct 30, 6:00 PM CDTAreal Flood WarningSGFBarry, Benton, Camden, Christian, Dallas, Dent and 19 more18 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.